# SDR 96FDEA00093

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouge
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN FRAME STA 360 WL 156 LBL 40, BETWEEN STR 24 TO 25 LT, E-BAY.  REMOVED DAMAGE AND FABRICATED PART.  REPAIRED PER SRM 51-40-3 AND 53-10-2.
